| Model Number |
LF1723 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Infarction, Cerebral (1771); Death (1802); Thrombus (2101); No Code Available (3191)
| Date of Event |
08/16/2018
Type of Reportable Event
Death
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the left lower lobectomy, the blood vessels touching the outer side of the jaws of the ligasure formed a thrombus in the blood vessel by thermal diffusion when the blood vessel sheath peeled off.Duration of procedure was about 2 hours.There was nothing abnormal seen in particular while monitoring the patient post procedure.Cerebral infarction was admitted a day post procedure, and the patient expired.The cause of death was cerebral hernia due to cerebral infarction.